# SDR GR4D20160719005

- Difficulty date: June 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 12,961 hours, 6,423 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 1159CSM200315
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 12,961 hours, 6,423 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HINGE NR 3,  ATTACHED TO HORIZONTAL STABILIZER SIDE, CORRODED INSIDE ATTACH BOLT BORE.
